RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 68, Issue 4, Pages 587–592 (Mi mz979)  

This article is cited in 4 scientific papers (total in 4 papers)

Quasipure injective torsion-free groups with indecomposable pure subgroups

A. R. Chekhlov

Tomsk State University

DOI: https://doi.org/10.4213/mzm979

Full text: PDF file (171 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 68:4, 502–506

Bibliographic databases:

UDC: 512.541
Received: 10.06.1998
Revised: 21.03.2000

Citation: A. R. Chekhlov, “Quasipure injective torsion-free groups with indecomposable pure subgroups”, Mat. Zametki, 68:4 (2000), 587–592; Math. Notes, 68:4 (2000), 502–506

Citation in format AMSBIB
\Bibitem{Che00}
\by A.~R.~Chekhlov
\paper Quasipure injective torsion-free groups with indecomposable pure subgroups
\jour Mat. Zametki
\yr 2000
\vol 68
\issue 4
\pages 587--592
\mathnet{http://mi.mathnet.ru/mz979}
\crossref{https://doi.org/10.4213/mzm979}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1823146}
\zmath{https://zbmath.org/?q=an:1009.20064}
\transl
\jour Math. Notes
\yr 2000
\vol 68
\issue 4
\pages 502--506
\crossref{https://doi.org/10.1007/BF02676731}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000165571900031}


Linking options:
  • http://mi.mathnet.ru/eng/mz979
  • https://doi.org/10.4213/mzm979
  • http://mi.mathnet.ru/eng/mz/v68/i4/p587

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Fomin, AA, “Abelian groups in Russia”, Rocky Mountain Journal of Mathematics, 32:4 (2002), 1161  crossref  mathscinet  zmath  isi  scopus  scopus
    2. A. R. Chekhlov, “On Weakly Quasipure Injective Groups”, Math. Notes, 81:3 (2007), 379–391  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. A. R. Chekhlov, “Nekotorye primery E-razreshimykh grupp”, Vestn. Tomsk. gos. un-ta. Matem. i mekh., 2010, no. 3(11), 69–76  mathnet
    4. A. R. Chekhlov, “On Abelian groups close to $E$-solvable groups”, J. Math. Sci., 197:5 (2014), 708–733  mathnet  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:289
    Full text:93
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020